MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET ET/HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarion reported to lumenis on the adverse event.Multiple attempts were made by phone and emails to obtain; patient treatment settings, patient information, patient photos.No information was sent by the user facility.A lumenis service engineer inspected system and found that the device was well functioning.No malfunction was observed by the service engineer.He topped up coolant reservoir.Dusted and vacuumed inside of system (including all computer boards).Inspected and cleaned (if necessary) all optics.- ok.Verified vacuum pressure of hs handpiece.According to spec.Verified all power supplies and voltages.- ok verified heat exchanger calibration / current verification.In spec.Verified epi tip temp calibration.In spec.Verified epi temp current.In spec.Verified delta t temp calibration for hs hand piece.In spec.Verified delta t temp calibration for et hand piece.In spec.Verified energy calibration on hs handpiece.+- 10%.In spec.Verified energy calibration on et handpiece.+- 10%.In spec.Verified all safety circuits - ok verified full functionality of system.- ok verified energy output powers of both handpieces were within manufacturer specifications.Clarion attempted to receive the incident forms of the patient without a reply from the user facility.Thus, no clinical evaluation was done.While the information received to date does not confirm that a serious injury occurred nor a malfunction, because of the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event to the fda in an 'abundance of caution'.The root cause of the injury in not clear as no incident forms were sent.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A foreign user facility reported to clarion on one (1) patient who sustained a burn of unknown severity to an unknown area following treatment with lightsheer duet hs/et laser.No report of serious injury or medical intervention has been received except for the initial report from clarion.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key9211937
Report Number3004135191-2019-00122
Device Sequence Number18908485
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET ET/HS
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;